Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Lattice computations for random numbers


Authors: Raymond Couture and Pierre L'Ecuyer
Journal: Math. Comp. 69 (2000), 757-765
MSC (1991): Primary 65C10
Published electronically: February 24, 1999
MathSciNet review: 1651748
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We improve on a lattice algorithm of Tezuka for the computation of the $k$-distribution of a class of random number generators based on finite fields. We show how this is applied to the problem of constructing, for such generators, an output mapping yielding optimal $k$-distribution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65C10

Retrieve articles in all journals with MSC (1991): 65C10


Additional Information

Raymond Couture
Affiliation: Département d’Informatique et de Recherche Opérationnelle, Université de Montréal, C.P. 6128, Succ. Centre-Ville, Montréal, H3C 3J7, Canada
Email: couture@iro.umontreal.ca

Pierre L'Ecuyer
Affiliation: Département d’Informatique et de Recherche Opérationnelle, Université de Montréal, C.P. 6128, Succ. Centre-Ville, Montréal, H3C 3J7, Canada
Email: lecuyer@iro.umontreal.ca

DOI: http://dx.doi.org/10.1090/S0025-5718-99-01112-6
PII: S 0025-5718(99)01112-6
Keywords: Random number generation, lattice structure
Received by editor(s): April 7, 1998
Received by editor(s) in revised form: July 24, 1998
Published electronically: February 24, 1999
Additional Notes: This work has been supported by NSERC-Canada grants no. OGP0110050 and SMF0169893 to the second author.
Article copyright: © Copyright 2000 American Mathematical Society